# SDR 98ZZZX1450

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75139
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635269
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847504
- Condition: Cracked
- Location: Ws 49.25 Lt Wing
- Part time: 6,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STA 49.25 RIB CRACKED.  CRACK NOT VISIBLE UNTIL BRACE STUD ATTACH WAS REMOVED.
